# SDR ABXA9600485

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2051
- Engine: Rroyce DART54210K
- Propeller: Rotol R209440
- System (JASC): 6120 · Propeller Controlling System
- Part: Linkage
- Condition: Not Connected
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HIGH STOP LIGHT ILLUMINATED IN FLIGHT AT APPROXIMATELY 5,000 FEET, 230 KNOTS AND 20 DEGREES CELSIUS.  FOUND HIGH STOP LINKAGE UNDONE.  RE-CONNECTED LINKAGE.  GROUND OPS CHECKED GOOD.
